Alert archive / New York / Special Weather Statements in 2021
Special Weather Statement, NWS Albany, NY
NWS Albany, NY issued this special weather statement at Jun 8, 2021, 4:01 PM EDT for Washington County, New York. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2021, 4:01 PM EDT (20:01 UTC)
- Expired
- Jun 8, 2021, 4:45 PM EDT
- In force
- 44 min
- Issued by
- NWS Albany, NY
County Washington County, NY
The radar
The Albany radar (KENX), 113 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.0 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 289 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 1170 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
257
WWUS81 KALY 082001
SPSALY
Special Weather Statement
National Weather Service Albany NY
401 PM EDT Tue Jun 8 2021
NYZ042-043-083-082045-
Northern Washington-Southeast Warren-Northern Warren-
401 PM EDT Tue Jun 8 2021
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL WARREN
AND CENTRAL WASHINGTON COUNTIES...
At 401 PM EDT, strong thunderstorms were clustered near Warrensburg,
moving east at 25 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Warrensburg, Whitehall, Hartford, Comstock, Bolton Landing, Mount
Hope, Bolton, Lake George, Fort Ann, Shelving Rock, South Bay,
Cleverdale, North Granville, South Bay Village, Truthville, Grays
Corner, Brayton, West Granville, East Whitehall and Rockhurst.
This includes Interstate 87 near exit 23.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
If you are on or near Lake George, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
LAT...LON 4334 7333 4341 7361 4341 7363 4345 7381
4359 7378 4360 7343 4359 7343 4357 7339
4358 7338 4360 7338 4360 7330
TIME...MOT...LOC 2001Z 274DEG 21KT 4350 7369
$$
KSLWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Jun 8, 1:53 PM EDT, 2 hours 8 minutes earlier.
Area forecast discussion, Jun 8, 1:53 PM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
153 PM EDT Tue Jun 8 2021
.SYNOPSIS...
Showers and thunderstorms will become more numerous this
afternoon. Thunderstorms will be capable of producing heavy rain
and may be slow moving, resulting in the potential for
localized flooding. Otherwise, today will be very humid and
warm. One more humid and very warm day Wednesday before a cold
front pushes through the region leading to seasonable and less
humid weather for the end of the week.
&&
.NEAR TERM /THROUGH TONIGHT/...
.UPDATE...Flash Flood Watch issued for Greene, Ulster, Columbia,
Dutchess, Berkshire and Litchfield Counties through 10 PM.
Issued a targeted short fuse flash flood watch for areas
south/east of Albany this afternoon into the evening to account
for clusters of slow-moving thunderstorms with torrential
downpours. Also added mention of gusty winds associated with
thunderstorms for the same area, where SBCAPE values are
estimated at 3000-4000 J/Kg from SPC Mesoanalysis. The threat of
isolated flash flooding exists across most of the region,
although the greatest risk looks to be over the watch area. Very
warm and humid conditions persisting this afternoon with
dewpoints oppressively high in the upper 60s to lower 70s.
.PREVIOUS [1030]...Satellite imagery showing mainly high/mid
level clouds increasing from the west. Ahead of this cloud
shield, it is quite moist and unstable. PWAT value was 1.81" and
SBCAPE was 1401 J/Kg from 12Z KALY sounding. SPC Mesoanalysis
indicating 1500-3000 J/Kg of SBCAPE for areas south/east of
Albany. Despite weak deep layer shear < 20 kt, will have to
watch for possible wet downdrafts associated with any taller
convective updrafts. Main concern remains potential for locally
heavy rainfall and isolated flash flooding. Upper level
disturbance approaching from the west will provide sufficient
lift for numerous showers with scattered thunderstorms. Some
activity already developing in NE PA and should increase in
coverage towards afternoon across our region. Greatest coverage
of showers/storms from latest CAMs look to be across mainly the
southern 2/3 of the area. Warming should be tempered by
increasing clouds, with highs in the 80s. It will remain humid
with dewpoints in the 60s to lower 70s.
While the area of strongest forcing escapes into New England
this evening, additional weak shortwaves will still be around
overnight with humid conditions ongoing. This could support some
scattered areas of showers and storms overnight but coverage
should less compared to the afternoon hours. Upstream, a cold
front will be pushing southward from the NY/Canada border and
should progress through most of our area by 12 UTC Wednesday as
winds shift to the north/northwest in its wake. Despite the
winds shift, the leading edge of the cooler/less humid air mass
looks to still be north of the International border by 12 UTC
Wednesday so overnight temperatures should still warm and humid
with lows only in the mid to upper 60s.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
Wednesday will feature the last day of unseasonably warm
temperatures and high humidity. 850hPa isotherms ahead of the
secondary cold front pressing southward from the Canadian border
will still be well above normal ranging +15 to +16C. Breaks of
sunshine ahead of the boundary should provide sufficient
insolation that temperatures warm well into the 80s to even
possibly low 90s in the Hudson Valley. Latest probabilistic MOS
guidance supports upper 80s to low 90s for ALB, POU and GFL in
its 50th and 90th percentile. These high temperatures combined
with dew points still in the upper 60s to near 70 should result
in apparent temperature or heat index values in the low to
possibly mid 90s. Given that the incoming boundary should result
in afternoon showers and thunderstorms, especially for areas
from I-90 southward, there are still uncertainties regarding
just high temperatures will become but for now, we decided to
mention the potential for another heat advisory on Wednesday in
the Hazardous Weather Outlook.
Otherwise, the incoming secondary boundary and leading edge of
the Canadian air mass should push though the region Wednesday
afternoon or early evening, allowing winds to shift from the
north/northwest to northeast. This boundary should provide
sufficient forcing in the presence of such a warm/humid air mass
that additional scattered area of showers and thunderstorms are
expected Wednesday afternoon. Mid-level lapse rates looks
slightly steeper (700 - 500mb lapse rates near 6C/km) and
showalter values drop towards or even slightly below 0 as cooler
air moves in aloft. This should increase instability values
compared to Tuesday with heavy rain resulting in localized
flooding still possible. Shear is still weak so organized
convection is still a low probability.
By Wednesday night, the secondary boundary finally sweeps
through the region and north-northeast winds usher in a cooler
and drier air mass. This should provide much needed relief from
the consecutive days of heat/humidity. Canadian high pressure
takes control of the region for Thursday leading to increased
sunshine and temperatures rising into the upper 70s to low 80s
with much lower humidity in place. The boundary from Wednesday
may stall somewhere in the mid-Atlantic but for now, we
maintained a mainly dry forecast outside of slight chance and
low end chance POPs in the Catskills and mid-Hudson Valley.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
Very broad upper troughing over the region with small pieces of
upper energy tracking through the broad upper troughing. There is a
general consensus in sources of guidance/ensembles for more clouds
than sun through the period with isolated to scattered showers. The
best chances for a dry period would be Saturday night into Sunday
morning.
Even with the considerable cloudiness and scattered showers
during the period, it does not look like a persistent rain, just
isolated to scattered showers. Timing and extent of moisture are
some details that will become clearer as we get closer to the end of
the week and it is possible that we may have a little more sun and
fewer showers, depending on how the upper pattern evolves.
Highs Friday in the 70s with around 70 higher terrain. Highs
Saturday in the 70s but near 80 southern areas. Highs Sunday and
Monday in the 70s to near 80 but around 70 higher terrain.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
Showers and thunderstorms continue to expand across the region this
afternoon in the midst of a very warm and humid airmass. Most of the
storms are concentrated along and south of the Capital District,
with storms currently impacting KPOU. As the afternoon progresses,
storms will likely fill in at KALB/KPSF with lesser chances at KGFL.
Generally, flying conditions should be MVFR to VFR except within the
heavier downpours/strong thunderstorms. These storms are slow
movers, so conditions may be deteriorated for longer than
usual.
Storms should weaken with the loss of daytime heating this evening
with some light showers lingering past 00-02Z/Wed. Then, low level
moisture/BR will stick around, and will likely reduce visibilities
through the remainder of the overnight period.
VFR conditons should return beyond 14Z/Wed when the low level
moisture begins to mix out and lift.
Outlook...
Wednesday Night: Low Operational Impact. NO SIG WX.
Thursday: No Operational Impact. NO SIG WX.
Thursday Night: No Operational Impact. NO SIG WX.
Friday: Low Operational Impact. Scattered SHRA.
Friday Night: Low Operational Impact. Scattered SHRA.
Saturday: Low Operational Impact. Isolated SHRA.
Saturday Night: Low Operational Impact. NO SIG WX.
Sunday: Moderate Operational Impact. Isolated SHRA.
&&
.FIRE WEATHER...
Isolated to scattered showers and thunderstorms this morning
will become more numerous this afternoon. Thunderstorms will be
capable of producing locally heavy rain and may be slow moving,
increasing the potential for storms to result in localized
flooding. Otherwise, today will be very humid and warm. One more
humid and very warm day tomorrow before a cold front finally
pushes through the region leading to seasonable and less humid
weather for the end of the week.
Minimum RH values this afternoon will generally be between 55
and 70 percent before recovering to 90 to 100 percent tonight.
RH values then drop 45 to 60 percent tomorrow afternoon.
Winds will be from the southwest today but stay light around 5
mph or less. Then, southwesterly winds shift to the northwest
tonight but stay light and variable. Northwesterly winds on
Wednesday will range 5 to 10mph.
&&
.HYDROLOGY...
Flash Flood Watch issued for Greene, Ulster, Columbia,
Dutchess, Berkshire and Litchfield Counties through 10 PM.
Numerous showers and thunderstorms with downpours will occur the
rest of the afternoon into this evening. Greatest threat for
flash flooding will be over the watch area, although most of the
region is at risk for isolated flash flooding. Favorable
conditions for high rainfall rates as well as slow moving
thunderstorms will be in place. Localized flash flooding most
especially likely in low lying, poor drainage and urban areas.
Additional showers and storms are possible overnight but
coverage should decrease. A cold front on Wednesday could allow
some showers and storms to return, especially for areas along
and south of I-90.
Cooler and mainly drier conditions are expected Thursday into
Friday.
For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.
&&
.CLIMATE...
Record high minimum temperatures for June 8th
Albany, NY: 69F set in 1884
Glens Falls, NY: 71F set in 1999
Poughkeepsie, NY: 70F set in 1999
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Flash Flood Watch until 10 PM EDT this evening for CTZ001-013.
NY...Flash Flood Watch until 10 PM EDT this evening for NYZ058>061-
063>066.
MA...Flash Flood Watch until 10 PM EDT this evening for MAZ001-025.
VT...None.
&&
SYNOPSIS...Speciale
NEAR TERM...JPV/Speciale
SHORT TERM...Speciale
LONG TERM...NAS
AVIATION...JLV
FIRE WEATHER...Speciale
HYDROLOGY...JPV/Speciale
CLIMATE...Hazardous weather outlook, Jun 8, 1:49 PM EDT, 2 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 149 PM EDT Tue Jun 8 2021 CTZ001-013-MAZ001-025-NYZ058>061-063>066-091100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Western Greene-Eastern Greene-Western Columbia- Eastern Columbia-Western Ulster-Eastern Ulster-Western Dutchess- Eastern Dutchess- 149 PM EDT Tue Jun 8 2021 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts and the eastern Catskills, mid Hudson Valley, and the central and southern Taconics of eastern New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Heat index values on Wednesday could approach 95 degrees in parts of the Hudson Valley due to the combination of high humidity and very warm temperatures. Showers and thunderstorms Wednesday afternoon will be capable of heavy rain and could result in additional localized flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NYZ032-033-038>043-047>054-082>084-VTZ013>015-091100- Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton- Montgomery-Northern Saratoga-Northern Warren-Northern Washington- Schoharie-Western Schenectady-Eastern Schenectady-Southern Saratoga- Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer- Northern Fulton-Southeast Warren-Southern Washington-Bennington- Western Windham-Eastern Windham- 149 PM EDT Tue Jun 8 2021 This Hazardous Weather Outlook is for the western and southern Adirondacks, Mohawk and Schoharie Valleys, Capital District, northern Taconics and the Lake George Saratoga Region of eastern New York and southern Vermont. .DAY ONE...This afternoon and tonight. Numerous slow moving showers and thunderstorms this afternoon into this evening will be capable of producing heavy rain. This could result in isolated flash flooding especially in low lying, poor drainage and urban areas. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Heat index values on Wednesday could approach 95 degrees in parts of the Hudson Valley due to the combination of high humidity and very warm temperatures. Showers and thunderstorms Wednesday afternoon will be capable of heavy rain and could result in additional localized flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Jun 8, 2:16 PM EDT, 1 hour 45 minutes before
Special Weather Statement National Weather Service Albany NY 216 PM EDT Tue Jun 8 2021 CTZ001-NYZ065-066-081900- Northern Litchfield-Eastern Dutchess-Western Dutchess- 216 PM EDT Tue Jun 8 2021 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL LITCHFIELD AND NORTHEASTERN DUTCHESS COUNTIES... At 215 PM EDT, strong thunderstorms were clustered over Millbrook, or 13 miles north of Pawling, moving northeast at 20 mph. Winds in excess of 40 mph are possible with this storm. Locations impacted include... Amenia, Sharon, Millbrook, Stanfordville, Cornwall Bridge, Dover Plains, Bethel, Smithfield, Lithgow, Hoxie Corner, Skiff Mountain, South Amenia, Shunpike, Pleasant Ridge, Shekomeko, Bains Corner, Washington Hollow, North Kent, Mabbettsville and Verbank. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4164 7364 4177 7379 4199 7363 4182 7331 TIME...MOT...LOC 1815Z 224DEG 17KT 4176 7366 KSL
Special weather statement, Jun 8, 2:21 PM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Albany NY
221 PM EDT Tue Jun 8 2021
CTZ013-081900-
Southern Litchfield-
221 PM EDT Tue Jun 8 2021
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL
LITCHFIELD COUNTY...
At 221 PM EDT, strong thunderstorms were clustered near Southbury,
moving northeast at 10 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Oakville, Woodbury Center, Watertown, Woodbury, Bethlehem, Roxbury,
Minortown, Bethlehem Village, Kinneys Corners, Hotchkissville, River
Road Reserve, Pomeraug, Roxbury Station, Horse Heaven, North
Woodbury, Gulls Hollow and Delano Field.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4149 7337 4150 7338 4165 7330 4169 7326
4160 7306 4159 7306 4159 7308 4157 7309
4156 7316 4151 7316 4151 7332 4149 7333
4147 7331 4147 7333
TIME...MOT...LOC 1821Z 216DEG 7KT 4152 7330
KSLSpecial weather statement, Jun 8, 2:51 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Albany NY
251 PM EDT Tue Jun 8 2021
CTZ001-081915-
Northern Litchfield-
251 PM EDT Tue Jun 8 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LITCHFIELD
COUNTY...
At 251 PM EDT, a strong thunderstorm was located over Winsted, or 7
miles north of Torrington, moving northeast at 15 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Winsted, Colebrook, Robertsville, Barkhampsted Center, Mooreville,
Winchester Center, Riverton, Nelsons Corner, Mill Brook, Grantville
and Pleasant Valley.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4193 7293 4187 7313 4197 7320 4202 7308
4204 7301 4197 7303 4197 7289
TIME...MOT...LOC 1851Z 243DEG 11KT 4194 7309
KSLLocal storm report, Jun 8, 3:04 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
304 PM EDT TUE JUN 08 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 PM LIGHTNING 1 NE CLINTONDALE 41.70N 74.04W
06/08/2021 ULSTER NY 911 CALL CENTER
LIGHTNING STARTED A HOUSE FIRE. TIME ESTIMATED FROM
RADAR.
&&
EVENT NUMBER ALY2103278
SNDSpecial weather statement, Jun 8, 3:47 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Albany NY
347 PM EDT Tue Jun 8 2021
MAZ025-082015-
Southern Berkshire-
347 PM EDT Tue Jun 8 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BERKSHIRE COUNTY...
At 347 PM EDT, a strong thunderstorm was located near Otis, or 9
miles east of Great Barrington, moving northeast at 25 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Becket, Otis, Sandisfield, Monterey, Washington, Tyringham, Otis Wood
Lanes, Leisure Lee, Hartsville, Algerie Four Corners, Bonny Rigg
Corners, North Otis, Montville, Hephzibah Heights, Becket Center,
East Lee, West Becket, East Otis, Cold Spring and West Otis.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4224 7301 4215 7303 4215 7307 4212 7306
4211 7307 4211 7321 4222 7333 4239 7315
4237 7307 4233 7306 4231 7303 4231 7300
4225 7300
TIME...MOT...LOC 1947Z 233DEG 21KT 4219 7317
KSLSpecial weather statement, Jun 8, 4:01 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
401 PM EDT Tue Jun 8 2021
NYZ042-043-083-082045-
Northern Washington-Southeast Warren-Northern Warren-
401 PM EDT Tue Jun 8 2021
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL WARREN
AND CENTRAL WASHINGTON COUNTIES...
At 401 PM EDT, strong thunderstorms were clustered near Warrensburg,
moving east at 25 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Warrensburg, Whitehall, Hartford, Comstock, Bolton Landing, Mount
Hope, Bolton, Lake George, Fort Ann, Shelving Rock, South Bay,
Cleverdale, North Granville, South Bay Village, Truthville, Grays
Corner, Brayton, West Granville, East Whitehall and Rockhurst.
This includes Interstate 87 near exit 23.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
If you are on or near Lake George, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
LAT...LON 4334 7333 4341 7361 4341 7363 4345 7381
4359 7378 4360 7343 4359 7343 4357 7339
4358 7338 4360 7338 4360 7330
TIME...MOT...LOC 2001Z 274DEG 21KT 4350 7369
KSLThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 12:29 PM EDT | Special Weather Statement | ALY | Ulster | 46 min |
| Jun 8, 1:08 PM EDT | Areal Flood Advisory | ALY | Dutchess, Ulster | 3 hr |
| Jun 8, 1:10 PM EDT | Flash Flood Watch | ALY | Columbia, Dutchess, Greene, Ulster | 7 hr |
| Jun 8, 1:16 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess, Ulster | 59 min |
| Jun 8, 1:23 PM EDT | Flash Flood Warning | ALY | Ulster | 2 hr |
| Jun 8, 1:45 PM EDT | Special Weather Statement | ALY | Greene | 45 min |
| Jun 8, 1:45 PM EDT | Special Weather Statement | ALY | Schoharie | 45 min |
| Jun 8, 2:06 PM EDT | Areal Flood Advisory | ALY | Dutchess, Ulster | 3 hr |
| Jun 8, 2:16 PM EDT | Special Weather Statement | ALY | Dutchess | 44 min |
| Jun 8, 2:53 PM EDT | Flash Flood Warning | ALY | Greene | 2 hr |
| Jun 8, 3:16 PM EDT | Areal Flood Advisory | ALY | Albany, Greene, Schoharie | 107 min |
| Jun 8, 3:34 PM EDT | Areal Flood Advisory | ALY | Greene, Schoharie | 109 min |
| Jun 8, 3:55 PM EDT | Areal Flood Advisory | ALY | Albany, Rensselaer | 84 min |
| Jun 8, 4:21 PM EDT | Areal Flood Advisory | ALY | Saratoga, Warren, Washington | 3 hr |
| Jun 8, 5:02 PM EDT | Areal Flood Advisory | ALY | Fulton, Saratoga, Warren, Washington | 3 hr |
| Jun 8, 5:43 PM EDT | Special Weather Statement | ALY | Schoharie | 47 min |
| Jun 8, 5:59 PM EDT | Areal Flood Advisory | ALY | Schoharie | 2 hr |
| Jun 8, 6:43 PM EDT | Special Weather Statement | ALY | Greene | 47 min |
| Jun 8, 4:04 PM EDT | Areal Flood Advisory | ALY | Windham | 2 hr |
| Jun 8, 5:15 PM EDT | Special Weather Statement | ALY | Bennington | 45 min |
| Jun 8, 6:06 PM EDT | Flash Flood Warning | ALY | Windham | 2 hr |
| Jun 8, 6:18 PM EDT | Areal Flood Advisory | ALY | Bennington | 117 min |
| Jun 8, 6:39 PM EDT | Special Weather Statement | ALY | Windham | 36 min |
| Jun 8, 3:47 PM EDT | Special Weather Statement | ALY | Berkshire | 28 min |
| Jun 8, 2:21 PM EDT | Special Weather Statement | ALY | 39 min | |
| Jun 8, 2:25 PM EDT | Areal Flood Advisory | ALY | Northwest Hills Planning Region | 3 hr |
| Jun 8, 2:51 PM EDT | Special Weather Statement | ALY | 24 min | |
| Jun 8, 2:59 PM EDT | Severe Thunderstorm Warning | ALY | Northwest Hills Planning Region | 20 min |
Nearby
Special Weather Statements in New York, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.